# SDR SWAA2013092520471

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 4,990 hours, 1,946 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 10119
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK SMOKE & FUMES PLASTIC BURNING SMELL ON CLIMB OUT.  FOUND RT RECIRC FAN FAILED.  R & R RT RECIRC FAN IAW MM.
